# SDR DALA2025031101864

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 17,098 hours, 1,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 DOOR PRESSURE LOW ON 4R DOOR. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (7091362)
